RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2008, Issue 11, Pages 82–93 (Mi at750)  

This article is cited in 2 scientific papers (total in 2 papers)

Stochastic Systems

Signal restoration in linear systems with trends. II

A. A. Lomovab

a Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, Novosibirsk, Russia
b Novosibirsk State University

Abstract: Consideration was given to calculation of the inputs and outputs of a linear system from the observations involving quasipolynomial additive extra terms (trends) with unknown parameters. Formulas to calculate the system signals and trends from the observations of the total perturbed signal were derived. Under the assumption that the signal measurements include additive independent identically distributed random perturbations, the solution corresponds to the maximum likelihood method.

Full text: PDF file (323 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2008, 69:11, 1892–1902

Bibliographic databases:

Document Type: Article
PACS: 84.40.Ua
Presented by the member of Editorial Board: V. A. Lototskii

Received: 21.09.2007

Citation: A. A. Lomov, “Signal restoration in linear systems with trends. II”, Avtomat. i Telemekh., 2008, no. 11, 82–93; Autom. Remote Control, 69:11 (2008), 1892–1902

Citation in format AMSBIB
\Bibitem{Lom08}
\by A.~A.~Lomov
\paper Signal restoration in linear systems with trends.~II
\jour Avtomat. i Telemekh.
\yr 2008
\issue 11
\pages 82--93
\mathnet{http://mi.mathnet.ru/at750}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2488181}
\zmath{https://zbmath.org/?q=an:1163.93392}
\transl
\jour Autom. Remote Control
\yr 2008
\vol 69
\issue 11
\pages 1892--1902
\crossref{https://doi.org/10.1134/S0005117908110052}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262723400005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-56749169829}


Linking options:
  • http://mi.mathnet.ru/eng/at750
  • http://mi.mathnet.ru/eng/at/y2008/i11/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. A. Lomov, “Controllability of sum linear systems”, J. Appl. Industr. Math., 5:1 (2011), 76–81  mathnet  crossref  mathscinet
    2. A. A. Lomov, “Joint identifiability of parameters of linear dynamic equations of a plant and disturbances”, J. Math. Sci., 221:6 (2017), 857–871  mathnet  crossref  crossref
  • Avtomatika i Telemekhanika
    Number of views:
    This page:141
    Full text:48
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019